# SDR QXEA2017061300416

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 24,602 hours, 26,477 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Fuel Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL TEMPERATURE ON EICAS DISPLAY INDICATED 99 DEGREES FOR 5 MINUTES WITH ASSOCIATED FIRE BELL.  FIRE BELL SILENCED WHEN INDICATION CHANGED BACK TO WHITE.  INSPECTED, FOUND ISSUE TO BE INDICATION. NO HISTORY IN THE PAST 2 MONTHS. REMOVED AND REPLACED FUEL TEMP SENSOR IAW MM 73-31-09-000-801, AND 73-31-09-400-801. OPS AND LEAK CHECKED GOOD.
